# SDR 95ZZZX2671

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N358Y
- Make and model: Beech 58
- Aircraft serial: TH1557
- Engine: Cont IO520C
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3525
- Condition: Failed
- Location: Mag
- Part time: 825 hours
- Component: Slick, 88090670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO HIGH TENSION RESISTANCE.  SECOND COIL REPLACED ON AIRCRAFT.  THIS COIL DATE CODE 91688.
